Pricing long-dated insurance contracts with stochastic interest rates and stochastic volatility

A. van Haastrecht, R. Lord, A Pelsser, D. Schrager

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)436-448
JournalInsurance Mathematics & Economics
Volume45
DOIs
Publication statusPublished - 2009

Cite this

@article{03f631a316d34d048d2142752de286f4,
title = "Pricing long-dated insurance contracts with stochastic interest rates and stochastic volatility",
author = "{van Haastrecht}, A. and R. Lord and A Pelsser and D. Schrager",
year = "2009",
doi = "10.1016/j.insmatheco.2009.09.003",
language = "English",
volume = "45",
pages = "436--448",
journal = "Insurance Mathematics & Economics",
issn = "0167-6687",
publisher = "Elsevier",

}

Pricing long-dated insurance contracts with stochastic interest rates and stochastic volatility. / van Haastrecht, A.; Lord, R.; Pelsser, A; Schrager, D.

In: Insurance Mathematics & Economics, Vol. 45, 2009, p. 436-448.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - Pricing long-dated insurance contracts with stochastic interest rates and stochastic volatility

AU - van Haastrecht, A.

AU - Lord, R.

AU - Pelsser, A

AU - Schrager, D.

PY - 2009

Y1 - 2009

U2 - 10.1016/j.insmatheco.2009.09.003

DO - 10.1016/j.insmatheco.2009.09.003

M3 - Article

VL - 45

SP - 436

EP - 448

JO - Insurance Mathematics & Economics

JF - Insurance Mathematics & Economics

SN - 0167-6687

ER -